# SDR AALA202501132199

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 70,028 hours, 29,665 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Condition: Faulted
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT CENTER TANK FUEL BOOST PUMP REMAINS ILLUMINATED AFTER SELECTED ON. THIS IS A REPEAT ITEM, ORGINAL FIX DID NOT CORRECT ISSUE. **SUPPLEMENTAL REPORT FOR (AALA202501088435): REPLACED LEFT HAND CENTER PUMP ((AALA202501132199)) AND RAM (UFI)-UNIVERSAL FAULT INTERRUPTER ((AALA202501088435)), PER AMM 28-22-99. SATISFACTORY OPERATION TEST PERFORMED. LEFT HAND CENTER PUMP OPERTIONAL CHECK GOOD.
